# SDR SIMA20210519002

- Difficulty date: May 19, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 12,468 hours, 8,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH CENTER SEAT TRACK IS CORRODED BTW FR 82-81 (LEVEL 2 CORROSION) MAJOR REPAIR-C/A-REMOVED AND REPLACED CENTER SEAT TRACK BEAM AT FR 73 - 85 IAW ERJ 175 SRM 51-40-02, 51-40-08.
